# SDR EF2R2000310

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LT HORIZONTAL STABILIZER LEADING EDGE IB RIB WAS FOUND TO BE CRACKED.  REMOVED DAMAGED RIB.  FABRICATED REPAIR, INSTALLED REPAIR AND REINSTALLED RIB.
